Table of Contents
ISRN Algebra
Volume 2014 (2014), Article ID 603851, 4 pages
http://dx.doi.org/10.1155/2014/603851
Research Article

Generalized -Radical Supplemented Modules

1Faculty of Art and Science, Amasya University, İpekköy, 05100 Amasya, Turkey
2Department of Mathematics, Faculty of Art and Science, Ondokuz Mayis University, Kurupelit, 55139 Samsun, Turkey

Received 28 October 2013; Accepted 16 December 2013; Published 14 January 2014

Academic Editors: A. V. Kelarev and S. Yang

Copyright © 2014 Burcu Nişancı Türkmen and Ali Pancar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Burcu Nişancı Türkmen and Ali Pancar, “Generalized -Radical Supplemented Modules,” ISRN Algebra, vol. 2014, Article ID 603851, 4 pages, 2014. doi:10.1155/2014/603851